# SDR MASA200602013

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,895 hours, 18,761 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Part number: 601R517063
- Part serial: REL183
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,534 hours, 1,532 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7331 IAD - STAB CHANNEL NR 2 INOP.  MX REPLACED STAB TRIM PANEL.
